# SDR R61A2021111800913

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 35,324 hours, 27,026 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2006120196
- Condition: Smoke
- Location: Zone 100
- Part time: 26,993 hours, 20,395 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 FAIL FOLLOWED BY SMOKE IN CABIN.  R&R PACK 2 ACM.
